gastroenterologist-icon

Medication

I have been prescribed Telma 40 once daily for my high bp problem. I also have fatty liver problem. I read that these type of medicine can damage liver. My doctor has said not to worry. I want your opinion. Is it safe to take this medicine.
views-icons 147 Views Bookmark this Answer
Bookmark
v

Like the answers? Chat privately for 24 hours with the doctor of your choice

doctor profile image
Pramod P. Ghiya
General Physician 29 yrs exp Pune
One in a thousand people taking Telmisartan suffer from liver damage due to it. If you already have fatty liver ask your Doc to prescribe an alternate medicine. Better be safe than sorry.
Answered
Flag this Answer
Flag this answer
Let others know if this answer was helpful
Was this answer helpful?
YES NO
doctor profile image
Dr. Deepak Gabhale
General Physician 2 yrs exp Mumbai
Follow Ur physicians instructions.... Get USG Abdo done every 6 months...
Answered
Flag this Answer
Flag this answer
Let others know if this answer was helpful
Was this answer helpful?
YES NO